... Savior. Its been well over a year on it now and I got myself down from 8mg to .5mg. I stoped 4 nights and 5 days ago. The first 2 nights I sleeped fine day 3, grate. Night 3 felt funky, Day 4 was okay, but last night I wanted to pull my hair out. I had been so happy thinking after YEARS it was finally over only to find out its not. Please tell me something good! Please. 8,(
Is it only your sleep interruptions bothering you? Are there any other issues coming up since you stopped the sub?
For sleep there are many natural remedies which can be of help. There is melatonin, valerian root, just to name a couple.
There are some actual drugs-non addictive which can also ease the discomforts you are experiencing.
Clonidine is one of the drugs used in detox centres to help ease some of the w/d's from opiates or sub. It is a blood pressure pill, so be weary of that. In the past when I took it, it did help with the restless leg I got. As for me, and sleep, I've been taking benzos for decades so the usual help for others doesn't help me.
You might want to do some research some of the ideas I offered up to make your own choices once you know more about them.
Good for you-you're doing so well!
You jumped off at too high a dose. Most people taper down to 0.5 mg. I hope you have the 2 mg tabs, or strips, because that makes it much easier. So so probably have to go back on Sub. I strongly suggest you go back on Sub, before your drug addict brain convinces you to take your drug of choice. Don't do that because you'll never taper off it. You'll go back to where you were before the Subs. Go back on Sub and taper off slowly.
Go to pattishans profile page. She did a very successful taper off Sub and she wrote out how she did it in her profile. So go read what she did. Start from the 4 mg point. She was on a higher dose when she started. But since you were on 5 mg, you can probably start at the 4 mg point. First stay on 4 mg until you're comfortable at that dose, and then do what pattishan did. Don't try and go faster. Trying to go faster is a recipe for disaster. Go slowly. You should be off in the next 6 months.
And maybe patti will be here soon herself.
Hi and welcome to the site. I first want to ask how long you were on subs and how long did it take you to taper from 8mg to 1/2mg? This is very important to understand as you may be experiencing (and I can pretty much bet so) the half life of the subs. Each mg of subs has a half life of 72 hours. It will take a while to get all of the subs out of your system.
Can you please let me know how long you were at each dose level?
We are here to help you and encourage you through your taper.
Best to you,
Well, suboxone stays in your system for a long time. It has a long half life. If you've been on them for a year, then it would probably take about five days for them to start getting out of your body. They just keep building up in your body over time, so you probably had a ton of them in you. Give it a few more days if you can. It should get way better soon. If you tapered off the right way then you should be fine, but it's different for everyone. I'm thinking that maybe you should have went down to .25 before you quit, but a doctor would know better than I would. Try to hang in there. Opiates will only ruin your life, so please don't go back to that. I don't even know you, and I would still hate for you to go back to that life. Good luck.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi I have been on the suboxone program for about 9 months and relapsed with 2 80s and 4 non tyl oxys
Posted 11 Sep 2009 • 1 answer
Posted 29 Sep 2009 • 1 answer
Posted 10 Dec 2009 • 4 answers
Posted 29 Dec 2009 • 1 answer
Posted 12 Dec 2010 • 2 answers